# SDR HALA2018062600303

- Difficulty date: June 26, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N483HA
- Make and model: Boeing 717-200
- Aircraft serial: 55128
- Aircraft time: 32,047 hours, 50,981 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR BECAME NOT STOWED PROPERLY. RE-SECURED GIRT BAR AS REQUIRED. OK FOR SVC.
